# SDR R61A201806090681

- Difficulty date: May 16, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, FUSELAGE EXTERNAL SURFACE HAS A DENT BETWEEN FR 29 AND FR 30 STR L3 AND L4 5" X .5".  REMOVED DENT BY CUTOUT ON FUSELAGE EXTERNAL SURFACE AT FR 29 AND FR 30 STR L3 AND L4 AND PERFORMED PERMANENT DOUBLER REPAIR, REF SRM 53-21-01 R10, 51-75-17. SEE W/O H6230 SN 059 FOR WORK DETAILS.
